# SDR AALA20030396

- Difficulty date: April 1, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 6E INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT WIRE HARNESS AT SEAT 6E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
